Alert archive / Wyoming / High Wind Warnings in 2022

High Wind Warning 27, NWS Cheyenne, WY

April 10, 20224 counties in Wyoming; Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this high wind warning at Apr 10, 2022, 3:18 AM MDT for 4 counties in Wyoming; Cheyenne County, Kimball County, Nebraska. It was in force for 14 hr. 31 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 10, 2022, 3:18 AM MDT (09:18 UTC)
Expired
Apr 10, 2022, 5:33 PM MDT
In force
14 hr
Issued by
NWS Cheyenne, WY

Counties Cheyenne County, NE, Kimball County, NE, Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 43 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 9:26 AM MDTNON-TSTM WND GST 593 Nw Elk Mountain, WYMESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT).
Apr 10, 9:52 AM MDTNON-TSTM WND GST 613 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).
Apr 10, 9:52 AM MDTNON-TSTM WND GST 625 Nw Arlington, WYMESONET STATION WY21 5.5 NW ARLINGTON (WYDOT).
Apr 10, 9:56 AM MDTNON-TSTM WND GST 583 Nw Arlington, WYMESONET STATION WY22 2.7 NW ARLINGTON (WYDOT).
Apr 10, 10:06 AM MDTNON-TSTM WND GST 621 Nnw Arlington, WYMESONET STATION KARL 0.6 NW ARLINGTON (WYDOT).
Apr 10, 10:07 AM MDTNON-TSTM WND GST 601 Nw Cheyenne, WYASOS STATION KCYS CHEYENNE AIRPORT - CYS.
Apr 10, 10:22 AM MDTNON-TSTM WND GST 643 Nw Elk Mountain, WYMESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT).
Apr 10, 10:42 AM MDTNON-TSTM WND GST 587 Nw Elk Mountain, WYMESONET STATION WY18 HALLECK RIDGE (WYDOT).
Apr 10, 10:48 AM MDTNON-TSTM WND GST 614 W Laramie, WYASOS STATION KLAR LARAMIE AIRPORT - LAR.
Apr 10, 10:52 AM MDTNON-TSTM WND GST 5813 Ne Centennial, WYMESONET STATION WY26 12.6 NE CENTENNIAL (WYDOT).
Apr 10, 10:52 AM MDTNON-TSTM WND GST 581 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Apr 10, 10:52 AM MDTNON-TSTM WND GST 633 Nw Elk Mountain, WYMESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT).
Apr 10, 11:03 AM MDTNON-TSTM WND GST 674 W Laramie, WYASOS STATION KLAR LARAMIE AIRPORT - LAR.
Apr 10, 11:40 AM MDTNON-TSTM WND GST 619 Ene Woods Landing, WYMESONET STATION FW4449 LARAMIE.
Apr 10, 11:47 AM MDTNON-TSTM WND DMG2 Ne Warren Af Base, WYREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 10, 11:56 AM MDTNON-TSTM WND GST 586 Sw South Greeley High, WYMESONET STATION KWYH 6.5 N NATURAL FORT (WYDOT).
Apr 10, 11:56 AM MDTNON-TSTM WND GST 658 S Chugwater, WYMESONET STATION WY40 7.5 S CHUGWATER (WYDOT).
Apr 10, 11:59 AM MDTNON-TSTM WND GST 585 E Cheyenne, WYMESONET STATION CW2749 CHEYENNE.
Apr 10, 12:12 PM MDTNON-TSTM WND GST 608 Wsw Hillsdale, WYMESONET STATION WY46 9.7 E CHEYENNE (WYDOT).
Apr 10, 12:12 PM MDTNON-TSTM WND GST 628 S Chugwater, WYMESONET STATION WY40 7.5 S CHUGWATER (WYDOT).
Apr 10, 12:26 PM MDTNON-TSTM WND GST 612 Wnw Buford, WYMESONET STATION WY36 2.4 NW BUFORD (WYDOT).
Apr 10, 12:42 PM MDTNON-TSTM WND GST 6013 Ne Centennial, WYMESONET STATION WY26 12.6 NE CENTENNIAL (WYDOT).
Apr 10, 12:53 PM MDTNON-TSTM WND GST 622 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 10, 12:53 PM MDTNON-TSTM WND GST 664 W Laramie, WYASOS STATION KLAR LARAMIE AIRPORT - LAR.
Apr 10, 12:55 PM MDTNON-TSTM WND GST 594 Ssw Kimball, NEAWOS STATION KIBM KIMBAL AIRPORT - IBM.
Apr 10, 1:15 PM MDTNON-TSTM WND GST 604 Ssw Kimball, NEAWOS STATION KIBM KIMBAL AIRPORT - IBM.
Apr 10, 1:22 PM MDTNON-TSTM WND GST 688 S Chugwater, WYMESONET STATION WY40 7.5 S CHUGWATER (WYDOT).
Apr 10, 1:31 PM MDTNON-TSTM WND GST 692 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 10, 1:53 PM MDTNON-TSTM WND GST 641 Nw Cheyenne, WYASOS STATION KCYS CHEYENNE AIRPORT - CYS.
Apr 10, 2:02 PM MDTNON-TSTM WND GST 671 Nw Cheyenne, WYKCYS CHEYENNE AIRPORT
Apr 10, 2:35 PM MDTNON-TSTM WND GST 584 Ssw Kimball, NEAWOS STATION KIBM KIMBAL AIRPORT - IBM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
3990 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

229 
WWUS75 KCYS 100918
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
318 AM MDT Sun Apr 10 2022

WYZ106-110-102100-
/O.UPG.KCYS.HW.A.0029.000000T0000Z-220410T2100Z/
/O.NEW.KCYS.HW.W.0027.220410T0918Z-220410T2100Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-
Including the cities of Bordeaux, Arlington, and Elk Mountain
318 AM MDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph 
  possible.

* WHERE...Central Laramie Range and Southwest Platte County and 
  North Snowy Range Foothills.

* WHEN...Until 3 PM MDT this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ116>118-110000-
/O.UPG.KCYS.HW.A.0029.220410T1200Z-220411T0000Z/
/O.NEW.KCYS.HW.W.0027.220410T1200Z-220411T0000Z/
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, Horse Creek, and Cheyenne
318 AM MDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...South Laramie Range, South Laramie Range Foothills and 
  Central Laramie County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ115-110000-
/O.NEW.KCYS.HW.W.0027.220410T1200Z-220411T0000Z/
Laramie Valley-
Including the cities of Laramie and Bosler
318 AM MDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Laramie Valley.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
3 follow-up statements
767 
WWUS75 KCYS 101901
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
101 PM MDT Sun Apr 10 2022

NEZ054-055-WYZ119-110000-
/O.EXA.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/
Kimball County-Cheyenne County-East Laramie County-
Including the cities of Kimball, Sidney, Brownson, 
and Pine Bluffs
101 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds around 40 mph with gusts up to 65 mph.

* WHERE...In Wyoming, East Laramie County. In Nebraska, Kimball 
  County and Cheyenne County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ106-110-102100-
/O.CON.KCYS.HW.W.0027.000000T0000Z-220410T2100Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-
Including the cities of Bordeaux, Arlington, and Elk Mountain
101 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS
AFTERNOON...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph..

* WHERE...Central Laramie Range and Southwest Platte County and 
  North Snowy Range Foothills.

* WHEN...Until 3 PM MDT this afternoon.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ115>118-110000-
/O.CON.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
Including the cities of Laramie, Bosler, Buford, Pumpkin Vine, 
Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne
101 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph.

* WHERE...South Laramie Range, South Laramie Range Foothills, 
  Central Laramie County and Laramie Valley.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
886 
WWUS75 KCYS 102059
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
259 PM MDT Sun Apr 10 2022

WYZ106-110-102200-
/O.CAN.KCYS.HW.W.0027.000000T0000Z-220410T2100Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-
Including the cities of Bordeaux, Arlington, and Elk Mountain
259 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING HAS EXPIRED...

The High Wind Warning has expired. Wind gusts of 35 to 45mph are
still expected through this evening.

$$

WYZ115>118-110000-
/O.CON.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
Including the cities of Laramie, Bosler, Buford, Pumpkin Vine, 
Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne
259 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph.

* WHERE...South Laramie Range, South Laramie Range Foothills, 
  Laramie Valley and Central Laramie County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

NEZ054-055-WYZ119-110000-
/O.CON.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/
Kimball County-Cheyenne County-East Laramie County-
Including the cities of Kimball, Sidney, Brownson, 
and Pine Bluffs
259 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 70 mph.

* WHERE...In Wyoming, East Laramie County. In Nebraska, Kimball 
  County and Cheyenne County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

BW
295 
WWUS75 KCYS 102333
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
533 PM MDT Sun Apr 10 2022

NEZ054-055-WYZ115>119-110045-
/O.CAN.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/
Kimball County-Cheyenne County-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
Including the cities of Kimball, Sidney, Brownson, Laramie, 
Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
Horse Creek, Cheyenne, and Pine Bluffs
533 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING IS CANCELLED...

Wind gusts have showed a decreasing trend across the warned areas,
allowing the warning to expire. Wind gusts between 40 to 45 mph 
will continue for the next hour, but winds will significantly 
decrease after sunset.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 9, 11:44 PM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 9, 11:44 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1144 PM MDT Sat Apr 9 2022

.SHORT TERM...(This evening through Monday) Issued at 419 PM MDT
Sat Apr 9 2022

A very busy short term forecast is anticipated for the next 48
hours. Very dry conditions over the cwa prompted a Red Flag
Warning ahead of the passing cold front this afternoon for the
Southern NE Panhandle, with a local wildfire that became present
in the west central portion of the Nebraska Panhandle. The cold
front has resulted in impressive, steep lapse rates of 8-10
degrees C/km this afternoon. DCAPE ahead of the frontal boundary,
where afternoon warming surpassed expectations, has resulted in
light virga rain showers and gusty winds in excess of 40-50mph for
several areas this afternoon. WV satellite analysis in the low-
levels showed the front sagging across the North Laramie Range as
of 21Z. A few lightning strikes across western Carbon County have
also been observed through the late afternoon hours.

Tonight we will see an increase in coverage of rain showers from
the west to the east. The best chance for rainfall will be along a
southwest to northeast transect along Carbon County to the
northern NE Panhandle. Once daytime heating ends, and the cooler
air behind the cold front catches up to the pre-frontal trough, we
will see a quick transition from rain to snow showers. The
timeline for this to happen the earliest will be around midnight
to 3am for our northern forecast zones. Expect a quick burst of
wet, heavy snow to accumulate in those zones, thus have issued a
Winter Weather Advisory where 2 to 5 inches may occur. The 18Z NamNest
has localized areas of 5-7 inches in central to southern Niobrara
County, primarily near and around the Pine Ridge area where the
higher terrain exists. Would expect most of the snow to be done by
sunrise in these areas, with potentially another dusting to inch
to accumulate by noon Sunday. Other areas that will have sub-
advisory criteria for snowfall will be the North Laramie Range and
Snowy/Sierra Madre Mountains through Sunday morning.

Strong pressure gradients will become present overnight through
Sunday afternoon. This will result in the wind prone corridors
having wind gusts ramping up once again by 12Z Sunday. Subsidence
and daytime mixing should allow for the strong winds aloft of near
50+ kts at 700mb to mix down via mountain wave activity. As the
day presses onward, the strong winds gusts are anticipated to push
to the east into the Southern Foothills and Central Laramie
County. Wouldn't be surprised to see gusts near 60mph in these
areas, and gusts upwards of 60-70mph in the wind prone corridors.
Have gone with a High Wind Watch to reflect this for early Sunday
morning through the afternoon. Fire weather concerns will be
elevated to near critical for the southern NE Panhandle Sunday
where mostly dry conditions, and very gusty winds will allow for
potential fire spread if fires were to develop. The cool
conditions may help limit the potential for critical fire weather
conditions, but the gusty winds and low dew points in the single
digits will keep RH minimums between 10-20 percent. Have gone with
a Fire Weather Watch to reflect this potential for the extreme
Southern NE Panhandle.

Near seasonal temperatures can be expected on Monday with clouds
increasing in coverage from west to east ahead of the next potent
weather system to approach the region late Monday. The potential
for a few light rain showers will be present by late afternoon
Monday, and a few light snow showers for the mountain terrain.

.LONG TERM...(Monday night through Saturday)
Issued at 139 PM MDT Sat Apr 9 2022

The main concern with portion of the forecast is the timing of the
trof moving through the forecast area on Tuesday with much
uncertainty on the upper level pattern late next week.

First off, the models continue to keep the bulk of the
precipitation north of the forecast area on Monday night into
Tuesday. The main area that will see the snow is areas mainly
along and west of the Laramie Range. The main driver of this
precipitation will be orographics and strong jet energy yielding
to some diffluence aloft. The majority of the impacts will be seen
in the Snowy and Sierra Madre range, but this area of lift will
be fairly shortlived due to the progressive nature of the upper
level trof. In addition, the models are in pretty good agreement
with the upper level trof weakening until it winds up over the
northern Plains. Overall, snowfall amounts over the mountains
could be up to a foot which will be beneficial to the reservoirs
later this spring. The primary impact with this trof will be the
strong winds developing after the front passes through. With this
in mind, we did bump winds to the NBM 90th percentile for Tuesday.

The remainder of the week has a lot more uncertainty with regards
to the position of the upper level trof and ridges. There is some
agreement that the pattern will be fairly elongated which will
tend to keep temperatures on cool side. For now, precipitation
chances look rather small after Wednesday along with some breezy
conditions.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1138 PM MDT Sat Apr 9 2022

MVFR to brief IFR conditions will persist for the next 3-6 hours
at terminals in southeast Wyoming including CYS and LAR as well as
in northwest Nebraska at CDR and possibly BFF. The shortwave
trough responsible for the light precip will move eastward
overnight with generally improving conditions on Sunday morning
through the afternoon. The exception will be at CDR where light
snow may linger as late as noon.

&&

.FIRE WEATHER...
Issued at 419 PM MDT Sat Apr 9 2022

Elevated to near critical fire weather concerns will be present on
Sunday for the Southern Nebraska Panhandle as strong, gusty winds
in excess of 25-35mph and low RH values of 10-15 percent are
possible. Other areas will remain cloudy due to lingering
precipitation behind a cold front.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until noon MDT Sunday for WYZ101-102.

     High Wind Watch from 6 AM MDT Sunday through Sunday afternoon
     for WYZ116>118.

     High Wind Watch from 3 AM MDT Sunday through Sunday afternoon
     for WYZ106-110.

NE...Winter Weather Advisory until noon MDT Sunday for NEZ095.

     Fire Weather Watch Sunday afternoon for NEZ437.

&&

SHORT TERM...BW
LONG TERM...REC
AVIATION...MAC
FIRE WEATHER...BW
Hazardous weather outlook, Apr 9, 4:15 PM MDT, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
415 PM MDT Sat Apr 9 2022

NEZ002-003-019>021-096-WYZ103>105-107>109-111>115-119-102215-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Southern Sioux County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County-
Goshen County-Central Carbon County-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-East Laramie County-
415 PM MDT Sat Apr 9 2022

This hazardous weather outlook is for portions of panhandle
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

Virga rain showers may create gusty winds briefly up to 40mph this
afternoon and evening. A rumble of thunder is also possible before
rain switches to snow showers late tonight into Sunday morning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Strong, gusty winds greater than 50-60 mph may be possible on
Tuesday as a strong weather system moves through the area.

.Spotter information statement...

Spotter activation will not be needed.

WYZ106-110-116>118-102215-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
415 PM MDT Sat Apr 9 2022

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Strong winds across the wind prone corridors, in the higher
mountain terrain, and the southern foothills of Laramie County may
reach 60-65mph early Sunday morning through the afternoon hours.

Strong, gusty winds greater than 50-60 mph may be possible on
Tuesday as a strong weather system moves through the area.

.Spotter information statement...

Spotter activation will not be needed.

NEZ095-WYZ101-102-102215-
Northern Sioux County-Converse County Lower Elevations-
Niobrara County-
415 PM MDT Sat Apr 9 2022

This hazardous weather outlook is for portions of panhandle
Nebraska and east central Wyoming.

.DAY ONE...TONIGHT

A rumble of thunder is possible this evening before rain quickly
transitions to wet, heavy snow showers around midnight. Snow
accumulations of 2 to 4 inches are possible by early Sunday
morning, with localized areas up to 5 inches possible along the
Pine Ridge.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Strong, gusty winds greater than 50 mph may be possible on
Tuesday as a strong weather system moves through the area.

.Spotter information statement...

Spotter activation will not be needed.

NEZ054-055-102215-
Kimball County-Cheyenne County-
415 PM MDT Sat Apr 9 2022

This hazardous weather outlook is for portions of panhandle
Nebraska.

.DAY ONE...TONIGHT

Elevated to critical fire weather conditions possible through 6pm
today in the Southern Nebraska Panhandle.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Elevated to near critical fire weather conditions are possible in
the Southern Nebraska Panhandle Sunday. Low relative humidity
from 10-15% and gusty winds in excess of 35-45mph are possible on
Sunday afternoon, despite the cooler temperatures being present.

Strong, gusty winds greater than 50-60 mph may be possible on
Tuesday as a strong weather system moves through the area.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:06 PM MDTFire Weather WatchCYSBanner, Cheyenne, Kimball9 hr

Nearby

High Wind Warnings in Wyoming, 2022High Wind Warnings in Nebraska, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.